# SDR CA150929004

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 55,178 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6713D060000
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT HAD ENGINE 1 BLEED ON MEL. WHILE CLIMBING OUT OF FL 345 ENGINE 2 BLEED ABNORMAL PRESSURE OCCURRED.  ACFT DECLARED AN EMERGENCY AND SQUAWKED CODE 7700 AND COMMENCED THE CHECKLIST.  DESCENT STOPPED AT FL290 AFTER ENGINE 2 BLEED RECOVERED. ACFT CONTINUED TO DESTINATION AT FL240 FOR A SAFE LANDING.   HP BLEED VALVE REPLACED IAW AMM 36-11-51 PB401.
